Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stereophonic

Veteran Member
  • Total Reviews

    0
  • Content Count

    211
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About stereophonic

  • Rank
    Member

Profile Information

  • Gender
    Female
  1. stereophonic

    Coming off Dianette...

    yea,it may make your skin break out first. it took the pill a good 6months to start clearing my skin. patience patience patience,its bloody tough. but its worth it
  2. its oilyness. im on the pill why is my skin still like a puddle of grease!
  3. stereophonic

    immunity to differin?

    my experience with differin was similar to that of the previous poster. Initially i had the burning sensation all over my face and my skin got pretty irritated. after about 4days of that it calmed down. around 3months after i started applying it i stopped using it. the main reason was i had noticed my skin was breaking out increasinly badly. my acne was pretty moderate anyway but as far as i could see differin tipped it over the edge and into cystic acne. In hindsight i suppose this could have b
  4. stereophonic

    ladies, how often do you wash your hair?

    wash everyday =) but dont conditioner my hair is long,and i have quite a lot of it, quite thick too. normal in terms of greasy/oilyness. would get greasy after around 2-3days without washing it
  5. trying to find a toothpaste without either ingredient is a nightmare! its in everything!
  6. it can all turn around. you have to believe that. from 2005 til around the turn on 2008 my life was in the gutter. very depressed,absolutely no life, keeping myself away from everyone due to embarrassment. but things changed for me,somehow. and sadly the previous years of depression were all 100% down to acne. i didnt believe at the time for one second that i could ever enjoy my life again,but it can happen. if having clear skin is what will make you happy then you have to hold onto the thought
  7. stereophonic

    Lymecycline

    Lymecycline didnt help me,mainly because my acne was far too bad for an antibiotic to combat. If your acne is mild-moderate, id say try and wait around 6months for it to help. If not try another antibiotic,the second antibiotic i was on worked a little bit better, erythromycin.
  8. stereophonic

    For All Who Have Used Differin!!

    Yes, the first week my skin looked like it was on fire,but it did calm down and the redness went away
  9. stereophonic

    Tetralysal - Lymecycline

    Was on it for a year and a half,never did much for my acne. In fact,almost nothing. My acne was quite bad tho,so id say give it a go,and maybe use some topical creams along with it to try and help it. Id imagine the odd glass of wine is fine
  10. stereophonic

    Duac

    Hello, I experienced quite bad redness and irritation on my skin when i started differin. I think its quite a normal reaction. After a while i realised differin wasnt for me and stopped using it. The irritation should subside soon,if it doesnt maybe try and reduce your usage to every other day,after that you might find,like me,that it isnt for you. I guess you've just gotta wait and see how things pan out over the next few weeks. But yes,i had quite an intense burning sensation when i was using
  11. stereophonic

    birthcontrol AND antibiotics?

    Yea, i was first prescribed birth control in the summer, then in the autumn like october was prescribed erythromycin and some topicals. Things worked fine for me. Perhaps your doc wants to take you off the antibiotic coz it would interfere with the pill or is a more dangerous combination? Maybe go back and ask can you not take the two if that is what you would prefer?
  12. stereophonic

    birthcontrol AND antibiotics?

    Be prepared for your skin not to clear up overnight im afraid. I guess it depends on the severity of your acne,mine it took 6months to see improvement and by 9months i was pretty much 100% clear. Its a long wait,very long. But birth control WORKS,so try and stick it out. It will all be worth it in the end,believe me! I was also on antibiotics along with birth control for about 6months,and i noticed no bad effects on my skin. I was on them whilst my skin was improving,so for me it def didnt hold
  13. Hi In 2006 i was already on bcp for my acne,for about 4months when i was prescribed erythromycin tablets, duac for the morning and nicam for the night. Cant really say how much the tablets affected my skin, im sure that the birth control pills are what have cleared my skin. Though i can def say that the duac everyday and the other gel at night are a great help. I still use them everyday
  14. Should be ok. Freederm is basically just Nicam gel,i apply this to my skin at night,along with duac in the morning. I used to use Panoxyl as a way of spot-treating. So if i got a huge zit,id smother it in Panoxyl. Usin the two together should be ok though. Maybe give it a trial period of about 4weeks,if you see too much irritation to your skin or any other adverse affects,change the routine to every other nite/day. That type of thing.
  15. stereophonic

    did topical retinoids make you sunburn?

    yep. i was on differin back in spring/summer 06. i dont exactly live in a hot country yet the small amount of exposure to sunlight one day caused my skin to go nuts. intense burning sensation and eventually my acne got about 10 times worse
×